# SDR 2007UALA03060

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 55,539 hours, 20,300 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE IN CABIN.   SMOKE IN CABIN CAUSED BY A BURNED COFFEE PACK.    COFFEE PACKET WAS ON THE DUAL COFFEE WARMER IN FLIGHT AND WAS SMOLDERING.  CLEANED AREA AND OPERATED WARMING PLATES FOR 30 MINUTES.  EVERYTHING CHECKED NORMAL AND BACK PLATE WAS COOL.
